# SDR 2003FA0000576

- Difficulty date: May 20, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: C209690B1
- Part serial: 15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN RETURNED FOR REPAIR, THE FAN WAS TESTED UPON ARRIVAL AND FAILED TO OPERATE.  WHEN FAN WAS DISASSEMBLED, THIS ARMATURE ASSY WAS FOUND TO BE NOT OF MFG DESIGN.  THE WINDINGS IN THE STATOR ASSY ARE NOT OF MFG DESIGN, THE MOTOR HOUSING HAS BEEN MODIFIED NOT TO MFG SPECIFICATIONS, THE FAN HOUSING HAS BEEN AND MODIFIED NOT TO MFG SPECS.  MFG OVERHAUL MANUAL DOES NOT ALLOW FOR  RE-WINDING  OF THE STATOR ASSY OR THE MODIFICATIONS OR REPLACEMENT OF PARTS OTHER THAN LISTED.  NOTE:  REPAIR STATES FAN REPAIRED AND CERTIFIED IAW MFG COMPONENT MM.
